RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2009, Volume 21, Issue 5, Pages 37–69 (Mi aa1152)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Extremal problems related to the John uniqueness theorem

V. V. Volchkov, Vit. V. Volchkov

Donetsk National University, Donetsk, Ukraine

Abstract: The spectrum structure problem is considered for a distribution that is periodic in the mean and satisfies uniqueness conditions of John type. The solution of this problem is obtained for a wide class of distributions on arbitrary Riemannian two-point-homogeneous spaces.

Full text: PDF file (399 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2010, 21:5, 705–729

Bibliographic databases:

MSC: 44A35
Received: 16.06.2008

Citation: V. V. Volchkov, Vit. V. Volchkov, “Extremal problems related to the John uniqueness theorem”, Algebra i Analiz, 21:5 (2009), 37–69; St. Petersburg Math. J., 21:5 (2010), 705–729

Citation in format AMSBIB
\Bibitem{VolVol09}
\by V.~V.~Volchkov, Vit.~V.~Volchkov
\paper Extremal problems related to the John uniqueness theorem
\jour Algebra i Analiz
\yr 2009
\vol 21
\issue 5
\pages 37--69
\mathnet{http://mi.mathnet.ru/aa1152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2604562}
\zmath{https://zbmath.org/?q=an:1215.46028}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 5
\pages 705--729
\crossref{https://doi.org/10.1090/S1061-0022-2010-01113-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282186800003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871377065}


Linking options:
  • http://mi.mathnet.ru/eng/aa1152
  • http://mi.mathnet.ru/eng/aa/v21/i5/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Volchkov, Vit. V. Volchkov, “Spherical means on two-point homogeneous spaces and applications”, Izv. Math., 77:2 (2013), 223–252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:352
    Full text:85
    References:33
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020